No-Drowse Decolgen: Each tablet contains: Phenylpropanolamine (as Hydrochloride) 25 mg, Paracetamol 500 mg. This medicine contains Paracetamol, Phenylpropanolamine HCl or with Chlorphenamine Maleate. Paracetamol is an effective fever reducer and pain reliever.

What kind of medicine is Decolgen?

Decolgen Syrup is a combination of two medicines that help to relieve the symptoms of cold. It consists of Chlorpheniramine, an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing.

What is medicine for runny nose?

When you have a cold, your body makes chemicals called histamines. That leads to sneezing, a runny nose, and watery eyes. Over-the-counter antihistamines such as chlorpheniramine and diphenhydramine block this process and can relieve those symptoms.

For what is Bioflu?

Relief of clogged nose, itchy & watery eyes, sneezing, headache, body aches & fever associated w/ flu, common cold, allergic rhinitis, sinusitis & other minor resp tract infections; runny nose.

When should I take Nafarin?

Adults and Children 12 years and older: Orally, 1 tablet every 6 hours, or, as recommended by a doctor.

Is Saridon a Paracetamol?

Saridon is not an antibiotic; it is an analgesic, antipyretic, and a relaxant that helps in alleviating pain and fever. It contains Paracetamol, Propyphenazone, and Caffeine that help in reducing pain and alleviating pain-related symptoms.

Can I take Decolgen for fever?

Decolgen is used for the relief of symptoms caused by the common cold, sinusitis, flu and other minor minor respiratory tract infections, such as a clogged nose, headache, body aches, and fever. It has a non-drowsy formula, which makes it suitable for use any time of the day.

What is the side effect of Paracetamol?

Side effects of paracetamol Side effects from paracetamol are rare but can include: an allergic reaction, which can cause a rash and swelling. flushing, low blood pressure and a fast heartbeat – this can sometimes happen when paracetamol is given in hospital into a vein in your arm.

Is Biogesic a Paracetamol?

Biogesic-P (500/100 mg) Tablet is a painkiller medicine that consists of Paracetamol and Nimesulide. It is used in the treatment of pain and fever. It is also used to provide relief from headaches, toothaches, sprains, and strains.

Is Bioflu a Tablet?

Bioflu 150mg Tablet is an antifungal medicine. It works by killing and stopping the growth of fungi that causes the infection.

Article first time published on

How do you get rid of a stuffy nose in minutes?

Whether it’s from a hot shower or piping hot cup of tea, steam can thin mucus and help it drain from your nose. For faster relief, pour boiling water into a large bowl. Cover your head with a towel, lean over the bowl, and breathe in the steam. You can do this three to four times a day.

Where do you put Vicks on a stuffy nose?

Vicks VapoRub is an ointment that you can use on your skin. The manufacturer recommends rubbing it on your chest or throat to relieve congestion from colds.

Is paracetamol a pain killer?

About paracetamol for adults Paracetamol is a common painkiller used to treat aches and pain. It can also be used to reduce a high temperature. It’s available combined with other painkillers and anti-sickness medicines. It’s also an ingredient in a wide range of cold and flu remedies.

How do you take Biogesic paracetamol?

Directions: Do not exceed recommended dosage – adults and children – 12 years of age and over – Take 2 caplets every 4-6 hours. Do not take more – than 8 caplets in 24 hours, or as directed by a … than 8 caplets in 24 hours, or as directed by a doctor. Do not use in children under 12 years of age.

What are the side effects of Nafarin A?

Side Effects Phenylpropanolamine: Aggressiveness (particularly in young children), anxiety, confusion, insomnia/sleep disturbance, nervousness; agitation, dizziness, restlessness; sudden persistent severe headache, tremor; blurred vision; chest tightness, palpitation; high blood pressure; nausea; irritability.

Can I take Neozep and paracetamol at the same time?

Do not use with any other medicine containing Paracetamol (prescription or nonprescription).

Is a stuffy nose considered congestion?

Nasal congestion or “stuffy nose” occurs when nasal and adjacent tissues and blood vessels become swollen with excess fluid, causing a “stuffy” plugged feeling. Nasal congestion may or may not include a nasal discharge or “runny nose.” Nasal congestion usually is just an annoyance for older children and adults.

What is clogged nose?

A stuffy or congested nose occurs when the tissues lining it become swollen. The swelling is due to inflamed blood vessels. The problem may also include nasal discharge or “runny nose.” If excess mucus runs down the back of your throat (postnasal drip), it may cause a cough or sore throat.

Can you take decongestants long term?

Is it safe to take for a long time? Decongestants should only be used for a short time, usually less than 10 days. If you take them for longer, you’re more likely to get side effects. Only take pseudoephedrine for longer than 10 days if a doctor has said it’s OK.

Why is Saridon banned?

Saridon story Fixed drugs combination or FDC drugs hold two or more active drugs in a fixed proportion. Also, the Drugs Technical Advisory Board had said that these medicines “may involve risk to human beings”. To prevent the irrational usage of these drugs, the ministry had imposed the ban.

Can we take paracetamol and Saridon together?

Saridon should be taken orally. Avoid crushing, chewing and breaking the tablets before consuming it. Saridon tablets contain three important ingredients: Paracetamol, Popyphezone and caffeine. These three ingredients work together for relieving the pain and helps in reducing the severe pain.

Is paracetamol an Nsaid?

Paracetamol (acetaminophen) is generally not considered an NSAID because it has only minor anti-inflammatory activity. Paracetamol treats pain mainly by blocking COX-2 and inhibiting endocannabinoid reuptake almost exclusively within the brain, but not much in the rest of the body.

What is better ibuprofen or paracetamol?

Related: What’s the difference between branded and generic medications? “The main takeout is that paracetamol is safer, because of those groups that are slightly more at risk, but if there’s an inflammatory component, then you’re better off taking ibuprofen,” Hamish says.

Is Tylenol and paracetamol the same?

Tylenol is the best known over-the-counter (OTC) acetaminophen product. It is also a component of well-known prescription drugs such as Darvocet and Percocet. Acetaminophen also is known as paracetamol and N-acetyl-p-aminophenol (APAP).

When should I take paracetamol?

You can take a dose of paracetamol every 4-6 hours if needed, up to four times a day. Remember to leave at least four hours between doses and do not take more than four doses of paracetamol in any 24-hour period. You can take paracetamol before or after food.

Is Panadol the same as paracetamol?

Panadol – The GlaxoSmithKline brand name for 500g of Paracetamol . This 500g of Paracetamol is common among all of the panadol range and acts as an analgesic (pain relief) and anti-pyretic (decreases temperature). It contains no anti-inflammatory substances.

What is the brand name for paracetamol?

Paracetamol is known as acetaminophen in the USA. Acetaminophen relieves mild-to-moderate pain, headache and fever. It is available as brand names such as Tylenol, Mapap or Panadol, and also as generics and store-specific brands.

Is taking paracetamol everyday bad for you?

Long-term use of paracetamol may also cause heart problems. The systematic review of eight observational studies showed that four found a heightened risk, ranging from 19 to 68 percent, of cardiovascular problems. Higher doses of paracetamol was also associated with heart attack and stroke, according to another study.

What is the generic name of Decolgen?

No-Drowse Decolgen: Phenylpropanolamine (as hydrochloride), paracetamol.

Is Bioflu safe?

Yes, Bioflu 150mg Tablet is effective when used in the dose and duration advised by your doctor. Do not stop taking it even if you see improvement in your condition. If you stop using Bioflu 150mg Tablet too early, the symptoms may return or worsen.

Can you take paracetamol and Carbocisteine together?

No interactions were found between carbocysteine and Paracetamol. This does not necessarily mean no interactions exist. Always consult your healthcare provider.